# SDR USAA2009042090931

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 29,088 hours, 10,450 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240004
- Part serial: 2694
- Condition: Low Pressure
- Location: L2 Door
- Part time: 29,088 hours, 10,450 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1507 - RSW-CLT - EMERGENCY EQUIPMENT - CIDS-RED LIGHT ON PANEL.  SERVICED L-2 DOOR ASSIST BOTTLE TO FULL.  CIDS LIGHT OUT.
